# SDR YENA2024101801376

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 41,641 hours, 8,131 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Controller
- Part number: B539AAM0308
- Part serial: Q00191001167
- Condition: Failed
- Location: Fuel Sys
- Part time: 789 hours, 159 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1574, LAX-EWR. '2ND ATTEMPT FUEL WAS DUMPED ON THE RAMP WITH PUMPS ON; REMOVED AND REPLACED FQIC IAW AMM 28-42-34-000-001A OPS CK GOOD . NO DUMPED FUEL NOTICE WHEN PUMPS ON.'
